Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 48, NWS Birmingham, AL

June 16, 2018Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 16, 2018, 8:12 PM CDT for Tuscaloosa County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2018, 8:12 PM CDT (01:12 UTC)
Expired
Jun 16, 2018, 8:45 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 64 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2474 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS54 KBMX 170112
SVRBMX
ALC125-170145-
/O.NEW.KBMX.SV.W.0048.180617T0112Z-180617T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
812 PM CDT SAT JUN 16 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  North central Tuscaloosa County in west central Alabama...

* Until 845 PM CDT.

* At 811 PM CDT, a severe thunderstorm was located near Bankhead Lock
  And Dam, or 12 miles northeast of Holt, moving west at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bankhead Lock And Dam, Windham Springs, Lake Nicol, Lake
  Tuscaloosa, Sexton Bend and Lake Nicol Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3350 8739 3349 8731 3349 8733 3347 8734
      3346 8734 3345 8733 3345 8731 3331 8731
      3330 8755 3351 8755
TIME...MOT...LOC 0111Z 088DEG 14KT 3341 8741 

HAIL...<.75IN
WIND...60MPH
 
$$

75
1 follow-up statement
029 
WWUS54 KBMX 170129
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
829 PM CDT SAT JUN 16 2018

ALC125-170145-
/O.CON.KBMX.SV.W.0048.000000T0000Z-180617T0145Z/
Tuscaloosa AL-
829 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL TUSCALOOSA COUNTY...

At 829 PM CDT, a severe thunderstorm was located near Samantha, or 10
miles north of Holt, moving west at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Windham Springs, Lake Nicol, Lake Tuscaloosa, Sexton Bend and Lake
Nicol Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3350 8742 3331 8740 3331 8743 3330 8755
      3351 8755 3350 8747
TIME...MOT...LOC 0129Z 087DEG 13KT 3341 8751 

HAIL...<.75IN
WIND...60MPH
 
$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:26 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 16, 7:26 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
726 PM CDT Sat Jun 16 2018

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...

Through early evening.

The stubborn mid to upper level low continues to spin across
southern Alabama as of midday. Scattered to numerous showers and
storms continue to be triggered across Pike, Barbour, and Bullock
counties with heavy downpours and occasional cloud to ground
lightning. Convection associated with the low is also located
where the most moisture is present, according to the GOES Total
Precipitable Water product. We're expecting convection to continue
in those areas for the rest of the afternoon, with some additional
bands of showers & storms possible a bit farther north along the
I-85/U.S. 80 corridor later on this afternoon.

Elsewhere across Central Alabama, dry air aloft continues to play
a role in the forecast. The 12z KBMX sounding indicated much
drier air than yesterday across the profile with PWATS of 1.46
inches. Even drier air is being indicated across northeastern
Alabama and southeastern Tennessee according to GOES PWATS. The
dry air continues to help suppress convective development, but
we should still see at least scattered showers and storms as far
north as the I-20 corridor later this afternoon. We still can't
rule out a few strong storms with gusty winds due to that dry air
aloft. Some guidance is hinting at a moderate microburst potential
across the northern half of Central Alabama. Conditions aloft are
also a bit cooler than they were yesterday according to this
morning's sounding, so more unstable as well. RAP analysis is
indicating SBCAPE values of over 4000 J/KG across east and
northeastern Alabama as we rise into the 90s. Just to our east,
orographically triggered storms in northern Georgia have been
quite strong, so that's something else we'll have to keep an eye
on for our area as well.

In terms of the overall forecast, have bumped up temperatures
based on yesterday's highs and current observation trends a few
degrees for most locations. Low to perhaps mid 90s are expected
for most locations in the northern half of Central Alabama, with
mid to upper 80s south. Temps really haven't risen much at all in
the far southeast counties with widespread showers and storms
continuing.

56/GDG

Previous short-term discussion:Today and tonight.

Radar is a lot quieter this morning as compared to the previous two.
The main upper low that has been influencing the weather over the
past several days is now positioned generally south of Troy and will
begin to slide east-north during the day today and actually slide
northward, generally along and near the I-20 corridor through the
night. Based PoPs on the overall progression of the low. Clouds and
precipitation will play havoc on temperatures again, but look for
much of the same with 90s in the north and low to mid 80s in the
south. Best coverage today will be in the south but we should see a
little bit more in coverage this afternoon as the low moves
northward. Look for activity to diminish some after 10 pm, but may
see an uptick in coverage after Midnight across the north, so
increased PoPs through the early morning hours. This trend will
continue into Sunday.

16

.LONG TERM...
Sunday through Saturday.

The weak upper level meso low that we've been talking about the past
few days just won't go away. It retrogrades back over Central AL and
lifts northward on Sunday, leading to increase rain/thunderstorm
chances across the area. I have increased PoPs for Sunday afternoon
and into Sunday night/Monday morning to account for the persistent
meso low.

A low pressure system in the Pacific NW digs into the Great Basin
Monday, which helps amplify the ridge across the Eastern CONUS. This
will shift the center of a high pressure system more over Central AL
through midweek leading to more limited afternoon convection. With
that said, we do have plenty of moisture in the region, so expect
roughly 30-40% chance of rain each afternoon for the majority of the
upcoming week, decreasing to 15-20% in the overnight hours.

Models hint at the ridge beginning to break down towards the end of
the week. The GFS brings in a few shortwave impulses through the Mid-
Mississippi Valley, which could lead to some extra lift across
Central AL. The ECMWF brings a stronger low pressure system through
the Upper Plains and into the Midwest, stretching a weak cold front
through our area by Friday into Saturday. At this time, I'm leaning
more towards the GFS as the ECMWF seems to be having some issues
resolving a couple of cut-off lows towards the end of the extended.
Therefore, will go with increased PoPs (40-50%) Friday and Saturday
with the increased lift for the afternoons.

Overall, looks to be a fairly typical week for the summer weather-
wise across Central AL with highs in the low 90s and lows in the low
70s with seasonal diurnal shower/thunderstorm activity.

25/Owen

&&

.AVIATION...
00Z TAF Discussion.

The general trend of the previous few days and the last issuance
will be kept going this package. Expect another night where
patchy fog and lower clouds develop. There will be areas where IFR
ceilings develop and areas where IFR vis develops, but both may
not be at all terminals.

An upper low and numerous boundaries were kicking off showers and
thunderstorms at this hour. Plenty of instability still around and
expect the storms to last a few more hours before a general
decrease is seen. As the upper low moves slowly northward into
east Alabama overnight, showers or storms may develop. Confidence
in this development was too low at this time to mention overnight.
Lows clouds and patchy fog expected for several hours around
sunrise. Redevelopment of thunderstorms likely by afternoon and
started with PROB30 again.

75

&&

.FIRE WEATHER...

Scattered to numerous showers and storms expected today and
tomorrow during the afternoons. Rain chances are lower for Monday,
but cannot rule out at least isolated coverage during afternoon.
Light fog and/or low clouds are possible each morning, and most
likely will be near locations that receive rainfall the previous
day/evening. RH values remain well above critical values. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  89  70  90  71 /  40  60  30  40  10
Anniston    70  88  69  90  70 /  40  60  30  40  10
Birmingham  72  89  71  90  72 /  40  60  30  40  10
Tuscaloosa  73  91  72  92  72 /  30  60  30  30  10
Calera      71  88  69  89  71 /  30  60  30  30  10
Auburn      70  87  70  89  71 /  40  50  30  40  10
Montgomery  71  90  71  91  72 /  40  50  30  30  10
Troy        71  89  71  91  72 /  40  40  30  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 16, 8:24 AM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
824 AM CDT Sat Jun 16 2018

ALZ011>015-017>050-171630-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
824 AM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Jun 16, 6:53 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
653 PM CDT SAT JUN 16 2018

ALZ015-024-170030-
Walker AL-Jefferson AL-
653 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND WEST
CENTRAL JEFFERSON COUNTIES UNTIL 730 PM CDT...

At 652 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maytown, or 10 miles northwest of Hueytown. This storm was nearly
stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hueytown, Fairfield, Pleasant Grove, Adamsville, Graysville, Sylvan
Springs, Mulga, Maytown, West Jefferson, Gorgas Steam Plant,
Edgewater, McDonald Chapel, Concord, Quinton, Gorgas, Minor,
Birmingport, Miller Steam Plant, The Wye and Tutwiler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3368 8701 3347 8691 3344 8731 3345 8731
      3345 8733 3347 8734 3349 8733 3348 8729
      3350 8729 3350 8727 3351 8726 3352 8727
      3352 8732 3359 8732 3359 8737 3360 8737
      3360 8739 3366 8740
TIME...MOT...LOC 2352Z 073DEG 3KT 3358 8707

75
Special weather statement, Jun 16, 6:54 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
654 PM CDT SAT JUN 16 2018

ALZ019-021-170030-
Calhoun AL-Cleburne AL-
654 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN AND NORTH
CENTRAL CLEBURNE COUNTIES UNTIL 730 PM CDT...

At 654 PM CDT, Doppler radar was tracking a strong thunderstorm over
Piedmont, moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Piedmont, Glencoe, Jacksonville State University,
Knightens Crossroads, Liberty Hill, Sulphur Springs, Sweetwater Lake,
Borden Springs and Coleman Lake And Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3370 8559 3385 8589 3391 8592 3391 8590
      3394 8590 3394 8588 3395 8588 3395 8585
      3396 8584 3393 8574 3396 8574 3396 8554
      3394 8553 3394 8550 3396 8549 3396 8540
TIME...MOT...LOC 2354Z 046DEG 14KT 3390 8560

75
Special weather statement, Jun 16, 7:17 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
717 PM CDT SAT JUN 16 2018

ALZ025-170100-
Shelby AL-
717 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY COUNTY UNTIL
800 PM CDT...

At 716 PM CDT, Doppler radar was tracking a strong thunderstorm over
Westover, or 7 miles east of Chelsea, moving northwest at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Leeds, Chelsea, Wilsonville, Vincent, Harpersville, Westover,
Highland Lakes, Fowler Lake, Vandiver, Lake Purdy, Brook Highland,
Greystone, Meadowbrook, Mount Laurel, Oak Mountain State Park,
Sterrett and Shoal Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8648 3350 8643 3335 8636 3334 8637
      3331 8636 3323 8653 3342 8674 3342 8672
      3343 8672 3343 8670 3347 8667 3347 8661
      3351 8657 3352 8652 3355 8652 3355 8648
TIME...MOT...LOC 0016Z 144DEG 15KT 3335 8651

19
Special weather statement, Jun 16, 7:22 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
722 PM CDT SAT JUN 16 2018

ALZ023-024-170100-
Jefferson AL-Tuscaloosa AL-
722 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 800 PM CDT...

At 722 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Johns, or near Hueytown. This storm was nearly stationary.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bessemer, Hueytown, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, North Johns, Splash Adventure, Bull City, Concord,
Bankhead Lock And Dam, Edgewater, McCalla, Dolomite and Little Shoal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3354 8739 3354 8732 3352 8732 3351 8727
      3353 8727 3353 8726 3352 8726 3352 8725
      3353 8724 3352 8695 3334 8693 3335 8735
TIME...MOT...LOC 0022Z 047DEG 3KT 3342 8711

19
Special weather statement, Jun 16, 7:58 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
758 PM CDT SAT JUN 16 2018

ALZ023-170130-
Tuscaloosa AL-
758 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA COUNTY
UNTIL 830 PM CDT...

At 758 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bankhead Lock And Dam, or 16 miles northeast of Holt, moving west at
10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Bankhead Lock And Dam, Bull City and Windham Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3353 8732 3351 8732 3352 8727 3350 8726
      3350 8729 3348 8729 3349 8733 3347 8734
      3346 8734 3344 8731 3344 8729 3343 8728
      3342 8725 3340 8725 3339 8723 3337 8723
      3336 8720 3334 8720 3327 8743 3352 8751
TIME...MOT...LOC 0058Z 072DEG 10KT 3343 8733

75
Special weather statement, Jun 16, 8:02 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
802 PM CDT SAT JUN 16 2018

ALZ025-027-170130-
Shelby AL-Talladega AL-
802 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
NORTHEASTERN SHELBY COUNTIES UNTIL 830 PM CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm over
Highland Lakes, or near Chelsea, moving west at 10 mph.

Winds in excess of 35 mph will be possible with this storm.

Locations impacted include...
Hoover, Pelham, Chelsea, Childersburg, Wilsonville, Indian Springs
Village, Vincent, Harpersville, Westover, Bon Air, Highland Lakes,
Oak Mountain State Park, Fowler Lake, Lake Purdy, Oak Mountain
Amphitheater, Brook Highland, Greystone, Meadowbrook, Mount Laurel
and Hoover Veterans Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3341 8638 3341 8635 3339 8628 3326 8630
      3330 8680 3337 8679 3337 8678 3339 8678
      3340 8675 3342 8675 3342 8672 3343 8672
      3343 8670 3345 8669 3345 8668 3347 8667
      3347 8660
TIME...MOT...LOC 0101Z 096DEG 11KT 3338 8667

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:17 PM CDTSpecial Weather StatementBMXShelby43 min
Jun 16, 7:22 PM CDTSpecial Weather StatementBMXJefferson38 min
Jun 16, 7:58 PM CDTSpecial Weather StatementBMXTuscaloosa32 min
Jun 16, 8:02 PM CDTSpecial Weather StatementBMXShelby28 min
Jun 16, 8:33 PM CDTSpecial Weather StatementBMXJefferson27 min
Jun 16, 8:50 PM CDTAreal Flood AdvisoryBMXFayette, Marion, Walker, Winston115 min
Jun 16, 8:53 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 7:11 AM CDTAreal Flood AdvisoryBMXLee, Russell3 hr
Jun 17, 7:28 AM CDTFlash Flood WarningBMXLee, Russell6 hr
Jun 17, 8:25 AM CDTAreal Flood AdvisoryBMXMacon3 hr
Jun 17, 9:21 AM CDTFlash Flood WarningBMXMacon3 hr
Jun 17, 9:30 AM CDTAreal Flood AdvisoryBMXLee3 hr
Jun 17, 10:54 AM CDTSpecial Weather StatementBMXMacon36 min
Jun 17, 11:49 AM CDTSpecial Weather StatementBMXElmore26 min
Jun 17, 12:20 PM CDTSpecial Weather StatementBMXElmore25 min
Jun 17, 1:19 PM CDTSpecial Weather StatementBMXChilton26 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXChilton34 min
Jun 17, 1:46 PM CDTSpecial Weather StatementBMXChilton29 min
Jun 17, 2:25 PM CDTSpecial Weather StatementBMXBibb35 min
Jun 17, 2:29 PM CDTSpecial Weather StatementBMXAutauga31 min
Jun 17, 2:42 PM CDTSpecial Weather StatementBMXShelby33 min
Jun 17, 2:50 PM CDTSpecial Weather StatementBMXJefferson25 min
Jun 17, 3:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jun 17, 3:37 PM CDTSpecial Weather StatementBMXBibb23 min
Jun 17, 3:45 PM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby2 hr
Jun 17, 3:55 PM CDTFlash Flood WarningBMXJefferson2 hr
Jun 17, 4:09 PM CDTSpecial Weather StatementBMXJefferson36 min
Jun 17, 4:16 PM CDTSpecial Weather StatementBMXMarshall44 min
Jun 17, 4:37 PM CDTSpecial Weather StatementBMXTuscaloosa, Walker23 min
Jun 17, 4:41 PM CDTSpecial Weather StatementBMXWinston34 min
Jun 17, 4:54 PM CDTSpecial Weather StatementBMXBlount36 min
Jun 17, 4:59 PM CDTSpecial Weather StatementBMXCherokee46 min
Jun 17, 5:04 PM CDTAreal Flood AdvisoryBMXTuscaloosa116 min
Jun 17, 5:12 PM CDTSpecial Weather StatementBMXWinston33 min
Jun 17, 5:15 PM CDTSpecial Weather StatementBMXCherokee30 min
Jun 17, 5:24 PM CDTSpecial Weather StatementBMXFayette36 min
Jun 17, 5:36 PM CDTSpecial Weather StatementBMXWinston24 min
Jun 17, 5:40 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 17, 5:53 PM CDTSpecial Weather StatementBMXCleburne52 min
Jun 17, 5:54 PM CDTSpecial Weather StatementBMXCherokee36 min
Jun 17, 5:58 PM CDTSpecial Weather StatementBMXMarion32 min
Jun 17, 6:00 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jun 17, 6:27 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne48 min
Jun 17, 6:32 PM CDTAreal Flood AdvisoryBMXCalhoun118 min
Jun 17, 6:42 PM CDTSpecial Weather StatementBMXMarion33 min
Jun 17, 6:55 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Etowah2 hr
Jun 17, 6:58 PM CDTSpecial Weather StatementBMXSt. Clair47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.